# SDR SWAA2017040512964

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 31,353 hours, 18,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170110
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.    R & R THE BATTERY PACK IAW AMM.
